×

Found 29 Documents (Results 1–29)

100
MathJax

Remarks on recent advances concerning boundary effects and the vanishing viscosity limit on the Navier-Stokes equations. (English) Zbl 1408.35117

Fefferman, Charles L. (ed.) et al., Partial differential equations in fluid mechanics. Based on the workshop “PDEs in Fluid Mechanics”, Warwick, UK, September 26–30, 2016. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 452, 1-19 (2018).
PDF BibTeX XML Cite

Proof of the Onsager conjecture in a bounded domain. (Preuve de la conjecture d’Onsager dans un domaine borné.) (French. English summary) Zbl 1397.35188

Dogbe, Christian (ed.), Actes du colloque “EDP-Normandie”, Caen, France, Octobre 25–26, 2017. [s.l.]: Fédération Normandie-Mathématiques (ISBN 978-2-9541221-4-4/pbk). Normandie-Mathématiques, 1-9 (2018).
MSC:  35Q31
PDF BibTeX XML Cite

Non-uniqueness for the Euler equations: the effect of the boundary. (English. Russian original) Zbl 1301.35097

Russ. Math. Surv. 69, No. 2, 189-207 (2014); translation from Usp. Mat. Nauk 69, No. 2, 3-22 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Regularity of Euler equations for a class of three-dimensional initial data. (English) Zbl 1076.35088

Rodrigues, José F. (ed.) et al., Trends in partial differential equations of mathematical physics. Selected papers of the international conference held on the occasion of the 70th birthday of V. A. Solonnikov, Óbidos, Portugal, June 7–10, 2003. Basel: Birkhäuser (ISBN 3-7643-7165-X/hbk). Progress in Nonlinear Differential Equations and their Applications 61, 161-185 (2005).
MSC:  35Q05 76B03 35B40
PDF BibTeX XML Cite

From molecules to turbulence. – An overview of multiscale analysis in fluid dynamics. (English) Zbl 0940.35164

Málek, J. (ed.) et al., Advanced topics in theoretical fluid mechanics. Lectures of the 5th Winter School on mathematical theory in fluid mechanics, Paseky nad Jizerou, Czech Republic, December 6-14, 1997. Harlow: Longman. Pitman Res. Notes Math. Ser. 392, 1-88 (1998).
PDF BibTeX XML Cite

On two-dimensional Euler equations for open outlet and pressure boundary conditions. (Sur les équations d’Euler bidimensionnelles en écoulement ouvert et conditions aux limites en pression.) (French) Zbl 0916.35082

Équations aux dérivées partielles et applications. Articles dédiés à Jacques-Louis Lions. Gauthier-Villars: Paris. 107-126 (1998).
Reviewer: V.A.Sava (Iaşi)
MSC:  35Q30 35D05 35A35
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification